# SDR CALA0800678

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Bs 867 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 867 FRAME CRACKED AT AIR CONDTIONING (A/C) BRACKET BETWEEN S-8 AND S-9 INBOARD HOLE.  CUT OUT DAMAGE AT FRAME STATION 867 LEFTHAND BETWEEN S-8 AND S-9, REPAIRED PER EA 5310-04498.
